# SDR CALA2021050600615

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 70,553 hours, 29,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FRAME 68 AT STOP FITTING #1 AFT SIDE OF FRAME STR.22 IN UPPER RADIUS RADIUS. CRACK INDICATION RUNNING INBOARD TO OUTBOAR D. "CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIG HT." PER HAECO LCQ N/R 9290296/20296 GENERATED BY V061633 COMPLETED R2 DOOR FRAME 68 STOP FITTING #1 RH STR 22 REPAIRED IA W SRM 53-41-12-300-011 AND EC/RA 5341-01244 ACCOMPLISH PERMANENT REPAIR AT FR68 STR22RH DOOR STOP #1 PER PART 3 OF THE LASTEST REVISION OF EC/RA 5341-01244 ON FOR BEFORE 04NOV2021 THIS REPAIR IS AN SDR REPAIR. PART 3 OF THE LATEST REVISION OF EC/RA 5341-01244 ON OR BEFORE 04NOV2021 ACCOMPLISH PERMANENT REPAIR AT FR68 STR22RH DOOR STOP #1 PER TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE..KJB Q/C REVIEWED. T/A: 04NOV21...KJB U372999
